# SDR VNAA2018062599908

- Difficulty date: June 25, 2018
- Submitted: June 25, 2018
- Operation: Air carrier
- Aircraft: N228PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7897
- Aircraft time: 34,230 hours, 34,080 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Strap
- Part number: 601R3102529
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM STRAP AT BS 559, LBL 38 WAS CORRODED.    LOCATED, AND DRILLED A NEW FLOORBEAM STRAP IAW SRM 51-40-11.
